Because Didrex is chemically similar to amphetamines, taking too much Didrex may cause overdose symptoms similar to amphetamines. Some Didrex overdose symptoms may include hyperactivity, fast breathing, and changes in heart rhythm. Treatment options may involve administering certain medications, pumping the stomach, or providing supportive care. If you believe that you have taken a Didrex overdose, you should contact your healthcare provider right away.
An Overview of a Didrex OverdoseDidrex® (benzphetamine hydrochloride) is a prescription weight-loss medication. The effects of a Didrex overdose will vary depending on a number of factors, including the Didrex dosage and whether it was taken with any food, medicines, alcohol, or street drugs.
If you happen to overdose on Didrex, seek immediate medical attention.
Symptoms of a Didrex OverdoseDidrex is chemically related to amphetamines and may therefore cause overdose symptoms similar to amphetamines. These possible overdose symptoms may include:
- Hyperactivity (trouble sitting still)
- Fast breathing
- High blood pressure or low blood pressure
- Changes in heart rhythm (arrhythmia)
- Nausea, vomiting, or diarrhea
- Muscle pains
- Hallucinations (seeing or hearing things that are not really there)
- Loss of life.
Treatment for a Didrex OverdoseThe treatment for a Didrex overdose will also vary. If the Didrex overdose was recent, the healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, medications may be necessary to decrease the heart rate and blood pressure.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Didrex.